# SDR AALA202412125778

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 85,785 hours, 35,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Condition: Binding
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON INSPECTION FOUND R1 DOOR DAMPER/EM ASSIST CYLINDER INTERMITTENTLY BINDING AND KEEPING DOOR FROM FULLY OPENING. MAINTENANCE REMOVED R1 DOOR DAMPER/EM ASSIST CYLINDER IAW AMM 52-11-14 UP TO AND INCLUDING STEP 3(C).
